PANADOL 24 TAB

Each film coated tablet contains: Paracetamol 500 mg.

22.00 EGP

Out of stock

PANADOL 24 TAB

 paracetamol, analgesics .

ACTIVE-INGREDIENT OF PANADOL 24 TAB

Each film coated tablet contains: Paracetamol 500 mg.

INDICATION

Panadol is a mild analgesic and antipyretic. The tablets are recommended for use in the short term management of headaches, musculoskeletal disorders, menstrual pains, toothache and for symptoms of common colds and flu. Panadol may also be used in the symptomatic relief of mild to moderate pain associated with osteoarthritis, as diagnosed by a doctor.

DOSAGE

Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet

Ask your pharmacist or doctor for help if you do not understand the instructions on the box .

Recommended dose

Panadol is for oral administration. Adults (including the elderly): 2 tablets repeated if necessary 3-4 times a day to a maximum of 8 tablets in any 24 hour period. Children 6-12 years: 1/2 – 1 tablet repeated if necessary 3-4 times a day to a maximum of 4 tablets in any 24 hour period. Panadol tablets are not suitable for children under 6 years of age. These doses should not be repeated more frequently than every 4 hours and not more than 4 doses should be given in any 24 hour period. The lowest dose necessary to achieve efficacy should be used. Maximum duration of continued use without medical device: 3 days.

OVER-DOSAGE

Paracetamol overdose may cause liver failure, which can lead to liver transplant or death. There is a risk of poisoning with paracetamol particularly in elderly subjects, young children, patients with liver disease, cases of chronic alcoholism and in patients with chronic malnutrition. Overdosing may be fatal in thses cases. Symptoms generally appear within the first 24 hours and may be comprise: nausea, vomiting, anorexia, pallor, and abdomial pain, or patients may be asymptomatic. Overdose of paracetamol in a single administration in adults or in children can cause liver cell necrosis likely to induce complete and irreversible necrosis, resulting in heptocellular insufficiency, metabolic acidosis and encephalopathy which may cause coma and death.

CONTRA-INDICATION OF PANADOL 24 TAB

Hypersensitivity to paracetamol or to any of the other constituents. Use in children under 6 years of age.

STORAGE

Store at room temperature not exceeding 30 °C, in a dry place.

PACK

A carton box containing 2 (Al/opaque Pvc) strips, each strip contains 12 film coated tablets and an inner leaflet.

MANUFACTURED BY

Alexandria Co. For Pharmaceuticals & Chemical Industries Under license: GlaxoSmithKline Consumer Healthcare Ltd.Ireland.

https://www.drugs.com/search.php?searchterm=Paracetamol&a=1

https://www.gardeniapharmacy.com/category/medicine-2/

Form

How to use

2 reviews for PANADOL 24 TAB

  1. Anonymous (store manager)

    Very Good for Headache and flue.

  2. Ahmed E. (store manager)

    the best for headache!

Show reviews in all languages (3)

Add a review

Your email address will not be published.

Shopping Cart
Don`t copy text!
Scroll to Top